Ceva’s and Menelaus’ theorems in projective-metric spaces

Kurusa, Árpád: Ceva’s and Menelaus’ theorems in projective-metric spaces.
JOURNAL OF GEOMETRY, 110 (2). Azonosító: 39-Terjedelem: 12 p. ISSN 0047-2468 (2019)

s00022-019-0495-x.pdf - Published Version

Download (526kB) | Preview
Item Type: Article
Journal or Publication Title: JOURNAL OF GEOMETRY
Date: 2019
Volume: 110
Number: 2
Page Range: Azonosító: 39-Terjedelem: 12 p
ISSN: 0047-2468
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 30852537
DOI id: https://doi.org/10.1007/s00022-019-0495-x
Date Deposited: 2020. May. 18. 09:16
Last Modified: 2020. May. 18. 09:16
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/18708

Actions (login required)

View Item View Item


Downloads per month over past year